Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Complex Manifolds

Ed. by Fino, Anna Maria


CiteScore 2017: 0.39

SCImago Journal Rank (SJR) 2017: 0.260
Source Normalized Impact per Paper (SNIP) 2017: 0.660

Mathematical Citation Quotient (MCQ) 2017: 0.18

Open Access
Online
ISSN
2300-7443
See all formats and pricing
More options …

Hodge theory for twisted differentials

Daniele Angella
  • Corresponding author
  • Istituto Nazionale di Alta Matematica (Current address) Dipartimento di Matematica e Informatica, Università di Parma, Parco Area delle Scienze 53/A, 43124, Parma, Italy
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Hisashi Kasuya
  • Corresponding author
  • Department of Mathematics, Tokyo Institute of Technology, 1-12- 1-H-7, O-okayama, Meguro, Tokyo 152-8551, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-11-29 | DOI: https://doi.org/10.2478/coma-2014-0005

Abstract

We study cohomologies and Hodge theory for complex manifolds with twisted differentials. In particular, we get another cohomological obstruction for manifolds in class C of Fujiki. We give a Hodgetheoretical proof of the characterization of solvmanifolds in class C of Fujiki, first stated by D. Arapura.

Keywords: twisted differential; local system; Dolbeault cohomology; Bott-Chern cohomology; Hodge decomposition; solvmanifolds; class C of Fujiki

References

  • [1] A. Aeppli, On the cohomology structure of Stein manifolds, Proc. Conf. Complex Analysis (Minneapolis, Minn., 1964), Springer, Berlin, 1965, pp. 58–70. Google Scholar

  • [2] D. Angella, The cohomologies of the Iwasawa manifold and of its small deformations, J. Geom. Anal. 23 (2013), no. 3, 1355– 1378. Web of ScienceCrossrefGoogle Scholar

  • [3] D. Angella, Cohomologies of certain orbifolds, J. Geom. Phys. 171 (2013), 117–126. Google Scholar

  • [4] D. Angella, H. Kasuya, Bott-Chern cohomology of solvmanifolds, arXiv:1212.5708v3 Google Scholar

  • [math.DG]. Google Scholar

  • [5] D. Angella, A. Tomassini, On the @@-Lemma and Bott-Chern cohomology, Invent. Math. 192 (2013), no. 1, 71–81. Web of ScienceGoogle Scholar

  • [6] D. Angella, A. Tomassini, Inequalities à la Frölicher and cohomological decompositions, to appear in J. Noncommut. Geom.. Google Scholar

  • [7] D. Arapura, Kähler solvmanifolds, Int. Math. Res. Not. 2004 (2004), no. 3, 131–137. Google Scholar

  • [8] W. L. Baily, The decomposition theorem for V-manifolds, Amer. J. Math. 78 (1956), no. 4, 862–888. CrossrefGoogle Scholar

  • [9] W. L. Baily, On the quotient of an analytic manifold by a group of analytic homeomorphisms, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), no. 9, 804–808. CrossrefGoogle Scholar

  • [10] G. Bharali, I. Biswas, M. Mj, The Fujiki class and positive degree maps, arXiv:1312.5655v1 Google Scholar

  • [math.GT]. Google Scholar

  • [11] F. A. Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann. 317 (2000), no. 1, 1–40. Google Scholar

  • [12] Ch. Benson, C. S. Gordon, Kähler and symplectic structures on nilmanifolds, Topology 27 (1988), no. 4, 513–518. CrossrefGoogle Scholar

  • [13] R. Bott, S. S. Chern, Hermitian vector bundles and the equidistribution of the zeroes of their holomorphic sections, Acta Math. 114 (1965), no. 1, 71–112. Google Scholar

  • [14] S. Console, A. Fino, Dolbeault cohomology of compact nilmanifolds, Transform. Groups 6 (2001), no. 2, 111–124. CrossrefGoogle Scholar

  • [15] P. de Bartolomeis, A. Tomassini, On solvable generalized Calabi-Yaumanifolds, Ann. Inst. Fourier (Grenoble) 56 (2006), no. 5, 1281–1296. Google Scholar

  • [16] P. Deligne, Ph. Griffiths, J. Morgan, D. P. Sullivan, Real homotopy theory of Kähler manifolds, Invent. Math. 29 (1975), no. 3, 245–274. CrossrefGoogle Scholar

  • [17] A. Frölicher, Relations between the cohomology groups of Dolbeault and topological invariants, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 641–644. CrossrefGoogle Scholar

  • [18] A. Fujiki, On automorphism groups of compact Kähler manifolds, Invent. Math. 44 (1978), no. 3, 225–258. CrossrefGoogle Scholar

  • [19] K. Hasegawa, Minimal models of nilmanifolds, Proc. Amer. Math. Soc. 106 (1989), no. 1, 65–71. Google Scholar

  • [20] K. Hasegawa, A note on compact solvmanifolds with Kähler structures, Osaka J. Math. 43 (2006), no. 1, 131–135. Google Scholar

  • [21] H. Kasuya, Techniques of computations of Dolbeault cohomology of solvmanifolds, Math. Z. 273 (2013), no. 1-2, 437–447. Web of ScienceGoogle Scholar

  • [22] H. Kasuya, Hodge symmetry and decomposition on non-Kähler solvmanifolds, J. Geom. Phys. 76 (2014), 61–65. Google Scholar

  • [23] H. Kasuya, Flat bundles and Hyper-Hodge decomposition on solvmanifolds, arXiv:1309.4264v1 Google Scholar

  • [math.DG], To appear in Int. Math. Res. Not. IMRN. Google Scholar

  • [24] K. Kodaira, Complex manifolds and deformation of complex structures, Translated from the 1981 Japanese original by Kazuo Akao, Reprint of the 1986 English edition, Classics in Mathematics, Springer-Verlag, Berlin, 2005. Google Scholar

  • [25] K. Kodaira, D. C. Spencer, On deformations of complex analytic structures. III. Stability theorems for complex structures, Annals of Math. (2) 71 (1960), no. 1, 43–76. Google Scholar

  • [26] B. G. Moˇıšezon, On n-dimensional compact complexmanifolds having n algebraically independent meromorphic functions. I, II, III, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), no. 1–2–3, 133–174, 345–386, 621–656. Translation in Am. Math. Soc., Transl., II. Ser. 63 (1967), 51–177. Google Scholar

  • [27] I. Nakamura, Complex parallelisable manifolds and their small deformations, J. Differ. Geom. 10 (1975), no. 1, 85–112. Google Scholar

  • [28] L. Ornea, M. Verbitsky, Morse-Novikov cohomology of locally conformally Kählermanifolds, J. Geom. Phys. 59 (2009), no. 3, 295–305. CrossrefGoogle Scholar

  • [29] I. Satake, On a generalization of the notion of manifold, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), no. 6, 359–363. CrossrefGoogle Scholar

  • [30] M. Schweitzer, Autour de la cohomologie de Bott-Chern, arXiv:0709.3528v1 Google Scholar

  • [math.AG]. Google Scholar

  • [31] C. T. Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. No. 75 (1992), 5–95. Google Scholar

  • [32] C. Voisin, Hodge theory and complex algebraic geometry. I, Cambridge Studies in Advanced Mathematics, 76, Cambridge University Press, Cambridge, 2002. Google Scholar

  • [33] R. O. Wells, Jr., Comparison of de Rham and Dolbeault cohomology for proper surjectivemappings, Pacific J.Math. 53 (1974), no. 1, 281–300. Google Scholar

  • [34] R O., Wells, Jr., Differential analysis on complex manifolds, Third edition,With a new appendix by Oscar Garcia-Prada, Graduate Texts in Mathematics, 65, Springer, New York, 2008.Google Scholar

About the article

Received: 2014-08-22

Accepted: 2014-11-09

Published Online: 2014-11-29


Citation Information: Complex Manifolds, Volume 1, Issue 1, ISSN (Online) 2300-7443, DOI: https://doi.org/10.2478/coma-2014-0005.

Export Citation

© 2014 Daniele Angella, Hisashi Kasuya. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Daniele Angella, Alexandra Otiman, and Nicoletta Tardini
Annals of Global Analysis and Geometry, 2017
[2]
Hisashi Kasuya
Annali di Matematica Pura ed Applicata (1923 -), 2016, Volume 195, Number 5, Page 1713

Comments (0)

Please log in or register to comment.
Log in